MAUDE Adverse Event Report: LUMENDI LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM

LUMENDI LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Model Number 130 CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Perforation of the bowel is a known risk during endoscopic exams and interventions.
 
Event or Problem Description
Perforation of recto-sigmoid colon.Patient- (b)(6)-year-old, female with a tortuous colon and a fixed sigmoid colon due to previous oophorectomy and appendectomy.The endoscope and dilumen entered the anus and the doctor proceeded to introduce the endoscope/dilumen through the rectum and up into the sigmoid.Approx.8 minutes later bleeding would be seen at the anus.After removing both dilumen and the scope, the scope was reinserted without dilumen, and a perforation (approximately 4 cm) was discovered in the area of the recto-sigmoid colon.The perforation was closed endoscopically and confirmed under fluoroscopy.There was no further sequelae from the incident.The attending doctor indicated that it was likely that aggressive navigation of the endoscope/device in a narrow and fixed sigmoid patient's anatomy caused the perforation and was not specifically device related.

Brand Name
DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Common Device Name
DILUMEN
Manufacturer (Section D)
LUMENDI LLC
253 post road west
westport CT 06880
MDR Report Key12125374
Report Number3013505983-2021-00001
Device Sequence Number11956307
Product Code FDF
UDI-Device Identifier00865309000225
UDI-Public00865309000225
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K210851
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130 CM
Device Catalogue NumberD-1001
Device Lot Number75CA0802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR